Your Cart

Your cart is empty

Home  >  Transasctions of NAMP VOL2

7. On the Convergence of Variational Iteration Method for the Numerical Solution of Nonlinear Integro-Differential Equations by Ebimene James Mamadu and Ignatius N. Njoseh Transactions Vol 2, (Nov. 2016), pp 65 – 70
Sale price: $5.00
Quantity:

Abstract

The methodology of Variational iteration method has gone viral in the solution of integro-differential equations in recent years as available in literature. The quest of convergence of the method has not been explicit. This paper majors in deriving sufficient conditions of convergence of the method. The derived sufficient conditions of convergence of VIM was experimented on a selected problem of first order nonlinear integro-differential equations for experimentation and the result obtained shows that the condition obtained are indeed sufficient.

Keywords: Mean-value theorem, Schwartz inequality, Hilbert space, Lagrange multiplier, linearization, perturbation

Close
Loading...